# SDR SWAA2022042687031

- Difficulty date: March 23, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 60,200 hours, 35,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 LOCATED AT LEVEL FWD UPPER DOOR CUT OUT LH SIDE AT FWD GALLEY AREA 2022-158274 / [01] TOOL USED : EDDY CURRENT TOOL; P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 02 JUN 22.;[02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 02-FEB-23. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 02-FEB-23;[03] PERFORMED REPAIR ON FRAME ON BS 312 LOCATED AT LEVEL FWD UPPER DOOR CUT OUT LH SIDE AT FWD GALLEY AREA IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW;[04] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
